# SDR AALA202503135756

- Difficulty date: March 11, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 30,859 hours, 14,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING SLIDE CHANGE J/C 26L00025011 FOUND LH AFT EPSU ,BATTERY FAULT. MAINTENANCE REPLACEDLH AFT EPSU BATTERY IAW AMM 33-51-38.
